Inventiones mathematicae

, Volume 82, Issue 3, pp 467–477

The modified analytic trivialization of family of real analytic functions

  • Toshizumi Fukui
  • Etsuo Yoshinaga
Article
  • 74 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kaneko, A.: Newton polygon, singularities and oscillating integrals. Math. Lect. Note Sophia Univ.11 (1981) (Japanese)Google Scholar
  2. 2.
    Kempf, G., Knudsen, F., Mumford, D., Saint-Donat, B.: Toroidal Embeddings, I. Lect. Notes Math., vol. 339. Berlin, Heidelberg, New York: Springer 1973Google Scholar
  3. 3.
    Kuo, T.C.: The modified analytic trivialization of singularities. J. Math. Soc. Japan32, 605–614 (1980)Google Scholar
  4. 4.
    Kuo, T.C., Ward, J.N.: A theorem on almost analytic equisingularity. J. Math. Soc. Japan33, 471–484 (1981)Google Scholar
  5. 5.
    Varchenko, A.N.: Newton polyhedra and estimation of oscillating integrals. Funct. Anal. Appl.10, 175–196 (1977)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Toshizumi Fukui
    • 1
  • Etsuo Yoshinaga
    • 2
  1. 1.Department of MathematicsTokyo Metropolitan UniversityTokyoJapan
  2. 2.Department of MathematicsYokohama National UniversityYokohamaJapan

Personalised recommendations